# SDR CALA2015070200546

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 47,627 hours, 16,901 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 18173810
- Part serial: 0962
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP POSITION INDICATOR IN FLIGHT SHOWS A SPLIT RT UP & LT CLOSER TO POS 1.  ON APPROACH FLAPS LEVEL SELECTED TO 1, FLAPS DID NOT MOVE.  FOLLOWED QRH PROCEDURES.  REPLACED NR 2 SKEW SENSOR IAW AMM 27-59-01.  REPLACED LT FLAP TRANSMITTER IAW AMM 27-58-01-400-801, 27-58-01-820-801 & IPC 27-58-01- 01.  OPERATIONS CHECKED NORMAL.
